# SDR SWAA2024111848492

- Difficulty date: October 14, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 65,145 hours, 39,063 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK...VAPOR BARRIER STA. 663.75; RBL 47 AND WL 176<[01] APPLIED PERMANENT REPAIR ON DAMAGE AERA AS MARKED ON AFT VAPOR BARRIER AS PER B737 SRM 51-70-04-2R-10 PARAG 4-D-F; B737 SRM 51-70-04-2R-0 PARAG 4-N-2 AND REPAIRED FASTENER HOLES AS PER B737 SRM 51-70-04-2R-9 PARAG 4.E; B737 SRM 51-70-04-2R-0. MATERIALS USED PO#2091692; PO#2042786. TOOL USED - TEMP CONTROLLER ID#160354 CAL DUE 03/07/25; VAC GAUGE ID#175719 CAL DUE 05/07/25.;[02] VERIFIED CORRECTIVE ACTION STEP 1
